# SDR AALA202403288139

- Difficulty date: March 23, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,792 hours, 4,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR TORSION BAR BELLCRANK (COMPENSATION MECHANISM) REQUIRES ADJUSTMENT. ADJUSTED R4 DOOR TORSION BAR BELLCRANK (COMPENSATION MECHANISM) PER AMM 52-13-21.
